# SDR UALA2011012400385

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,734 hours, 4,891 cycles
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 116
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE D ENTIRE ZONE SIDEWALL LIGHTS STAY ON BRIGHT.  ZMU 3 FAILED.  PULLED CB P320 L7 AND G3 TO EXTINQUISH LIGHT AND COLLARD.  EMERGENCY LIGHT CHECKED OK.  CABIN INTERPHONE LIGHT CHECKED OK.  PA OPERATIVE, 75 PERCENT OF STBY LIGHT CHECKED OK IAW MM.
